MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on july 24, a selenia dimension had a jerky tomo motion and noise.A field engineer examined the device and found that the vta bolts needed to be replaced.The field engineer tightened the worm gear and vta bolts.Performed tomo motion calibrations and tested functionality.The system is functioning properly and meets all manufacturer specifications.No injury was reported.
 
Additional Manufacturer Narrative
Selenia dimensions: jerky tomo motion.On 07/24/2024, it was reported that the tomo motion was jerky and noisy.The field engineer (fe) was dispatched to the customer site and tightened the vta bolts.The fe indicated the bolts would be replaced.No patient or user injuries were reported.The vta bolts were not replaced, therefore they were not returned for investigation.The vta bolts were on the system for 2,511 days.The vta bolts were not replaced.Conclusion: this investigation will be closed and the root cause investigation for this issue will be documented.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: the complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.There were no discrepancies noted in the dhr.System product code: sdm-sys-6000-3d.Serial number: (b)(6), system manufacture date: 08-22-2017, system installation date: 09-08-2017, unique device identifier (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose, MA 20102
MDR Report Key20162543
Report Number1220984-2024-00103
Device Sequence Number7312917
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)170822
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown